Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sunburn, swollen with yellow patches, painful. Taking aloe vera. Cure for symptoms?

Hi I got severely sunburned on my face yesterday and it has gone red, extremely swollen with yellow patches of what I think are blisters are starting to form on my cheeks and chin. It is also very painful to touch. I've been using 98% aleo vera gel so far. What is the best way to treat this and how long will it take to go?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Sunburn can present with redness, pain, sweloing and blisters.
To treat the same
Do cold compresses of the area
Apply steroid antibiotic cream over affected area
Continue aloe vera application.
Take oral antiinflammatory analgesic to redude pain and swelling
Avoid sun exposure strictly.
If the lesions do not heal in few days or swelling persists, you might need a course of oral steroids.
Hope that helped.
Take care
Answered: Thu, 13 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor